# SDR SWIA971524

- Difficulty date: July 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N162CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120150
- Engine: Pwa PW118
- System (JASC): 3520 · Passenger Oxygen System
- Part: Mask
- Condition: Malfunctioned
- Location: Row 7
- Stage of operation: CL
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

ROW 7 OXYGEN MASKS FELL DOWN.  RETURNED TO SEA.  SECURED OXYGEN MASK.  EXAMINED LATCHING DEVICE AND FOUND NO DEFECTS.  OPS CHECKS GOOD.
